Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Remedies For Panic Attacks,nausea And Migraines

I am a 32 yr old female,weigh around 56 kgs and am 5 ft 2 inches.I have been on nexito for the past one year due to having panic attacks.Lately,I have started having pains at the back of my head and temples have nausea.I went to a neurologist who said that I am having a migraine problem and he has put me on topaz-50.Should I also get an MRI done.
Tue, 28 Jun 2022
Report Abuse
General & Family Physician 's  Response
Hello,

You are suffering from pain at the back of your head and temples, have nausea. You have history of being on Nexito since past one year for panic attacks. You are having nausea, it can be due to migraine or a side effect of Nexito since you have taken it for a prolonged period. You are taking topaz 50 for relieve from migraine headache. You can take sumatriptan succinate, it also works well to relieve migraine headache.

Yes, get MRI done to rule from any other pathology that may be causing you symptoms. You will be accordingly treated. To avoid migraine headache stay away from food that have strong smell and odor. Take sips of water and fluids to avoid dehydration. Avoid direct exposure to sunlight and give your eyes rest between work. Do regular walking and take fresh air,. To get control over panic attacks you should get cognitive behavioral therapy (CBT) and humanistic therapy.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Migraine


Loading Online Doctors....
Suggest Remedies For Panic Attacks,nausea And Migraines

Hello, You are suffering from pain at the back of your head and temples, have nausea. You have history of being on Nexito since past one year for panic attacks. You are having nausea, it can be due to migraine or a side effect of Nexito since you have taken it for a prolonged period. You are taking topaz 50 for relieve from migraine headache. You can take sumatriptan succinate, it also works well to relieve migraine headache. Yes, get MRI done to rule from any other pathology that may be causing you symptoms. You will be accordingly treated. To avoid migraine headache stay away from food that have strong smell and odor. Take sips of water and fluids to avoid dehydration. Avoid direct exposure to sunlight and give your eyes rest between work. Do regular walking and take fresh air,. To get control over panic attacks you should get cognitive behavioral therapy (CBT) and humanistic therapy. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician